Skip to Content

I take cymbalta for fm and I have gained 18 lbs. In one month... is this normal?

Responses (2)

Rajive Goel 6 Jul 2011

Don't think so, on the contrary clinical studies of Cymbalta have shown that up to 9% of people taking Cymbalta reported a loss of appetite, and up to 2% of people reported weight loss. On average, people lost about one to three pounds while taking Cymbalta. However, it is possible for people to lose large amounts of weight while taking Cymbalta. Although weight loss may be a desirable side effect for some people, too much weight loss can be a problem.

Would recommend that you seek advice form the doc/pharmacist who prescribed the med.

Take care, be well, please!

Anonymous 6 Jul 2011

Hi blueeyezel,
I also gained (10 pds) on Cymbalta. Rajive is correct, most people do not gain weight and some lose substantial amounts of weight (scary) on Cymbalta.
I suppose it just proves we are all different.
I gained nothing on Lyrica nor Neurontin, and they are famous for weight gain, so go figure!
Best wishes to you,
sweetlemon

Anonymous 6 Jul 2011

Go figure! Hi there sweetlemon. Glad to see you back Yours truly, nada not a pound. No gain, but between the seroquel, remeron and paxil ... all three of them are time for a serious sabbatical... talk about food on the brain. Time to go back on cymbalta :-0) (can't since I had a very late reaction to it) And it wasn't for the better. best wishes and theres a fresh pot on, just made.

Anonymous 6 Jul 2011

Hi pledge,
May I ask what your reaction was? I also had a reaction to Cymbalta, my feet swelled up, and add that to Fibro pain and fahhhhgit about it man!
I'd love a cuppa, pledge!
SL

Anonymous 6 Jul 2011

Hi sweetlemon. ha! Talk about timing, just cam back on the site and saw your post. Ha! Cups sound good doesn't it? Ok, what happened was that I was on it for over a year on 60mg. For a brief time 90mg. stopped it because of always feeling tired out. really left me with little energy. This past April ist week on 30 then the mnext back on the 60mg. Then, it happens. My throat became swollen up, my forehead broke out in a rash. That all happened from the 2nd week on wards. I stopped it, on my own, made a appointment, saw my dr. and since then on paxil (20mg) and remeron/mirtazapine 135mg or 3 times 45mg. Which I take for my sleep, since I am an insomniac. But guess what, the paxil and remeron both give me snack attacks. Terrible. I fill up on water and coffee. Otherwise I really crave food, and also more than just that (crave) indulge/eat not kidding. ha!Wrote another book here, my trademark, ha! give a simple ...

Anonymous 6 Jul 2011

grrrrrrrrrr pledge, just wrote a novella to you, then the sign in thingy popped up, that makes me soooooooooo cranky!!!
Stay cool where you live friend! Tis hotter than a chile pepper here, so it has just got to be horrid where you are!!!
Your java buddy,
Lara

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions